MathSciNet Relay Station
MathSciNet bibliographic data
MR2977234 54H25 (47H10)
Rouzkard, Fayyaz; Imdad, M.; Nashine, Hemant Kumar New common fixed point theorems and invariant approximation in convex metric spaces. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 2, 311–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement